Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 7, NWS Houston/Galveston, TX

June 10, 2014Colorado County, Wharton County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Jun 10, 2014, 1:46 AM CDT for Colorado County, Wharton County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2014, 1:46 AM CDT (06:46 UTC)
Expired
Jun 10, 2014, 2:15 AM CDT
In force
29 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Colorado County, TX, Wharton County, TX

The radar

The Austin/San Antonio radar (KEWX), 134 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1611 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WFUS54 KHGX 100646
TORHGX
TXC089-481-100715-
/O.NEW.KHGX.TO.W.0007.140610T0646Z-140610T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
146 AM CDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN COLORADO COUNTY IN SOUTHEAST TEXAS...
  NORTHWESTERN WHARTON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 215 AM CDT
    
* AT 146 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8
  MILES EAST OF SUBLIME...OR 16 MILES SOUTHWEST OF COLUMBUS...AND
  MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NADA...ROCK ISLAND...SHERIDAN AND GARWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 2966 9669 2943 9634 2928 9660 2930 9661
      2934 9656 2958 9679 2958 9683 2959 9684
TIME...MOT...LOC 0646Z 313DEG 23KT 2949 9666 

$$
1 follow-up statement
835 
WWUS54 KHGX 100654
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
154 AM CDT TUE JUN 10 2014

TXC089-481-100715-
/O.CON.KHGX.TO.W.0007.000000T0000Z-140610T0715Z/
COLORADO TX-WHARTON TX-
154 AM CDT TUE JUN 10 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN COLORADO AND NORTHWESTERN WHARTON COUNTIES...
    
AT 153 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES
EAST OF SUBLIME...OR 17 MILES SOUTH OF COLUMBUS...MOVING SOUTHEAST AT
25 MPH.

IN ADDITION...IN WEIMAR TEXAS POWERLINES HAVE BEEN REPORTED DOWN.

LOCATIONS IMPACTED INCLUDE...
NADA...ROCK ISLAND...SHERIDAN AND GARWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 2966 9669 2943 9634 2928 9660 2930 9661
      2934 9656 2958 9679 2958 9683 2959 9684
TIME...MOT...LOC 0653Z 313DEG 23KT 2946 9662 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jun 9, 11:48 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 9, 11:48 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1148 PM CDT MON JUN 9 2014

.AVIATION...
LINES OF SHRA/TSRA AND ASSOCIATED MVFR CEILINGS WILL CONTINUE TO MOVE
ACROSS SE TX OVERNIGHT. 06Z TAFS CONTINUE CARRYING VCTS/VCSH WITH THE
MENTION ENDING UP NORTH BEFORE SUNRISE AND ALONG THE COAST BY LATE
MORNING...AS INDICATED BY THE HRRR WHICH HAS BEEN DOING A DECENT JOB
LATE THIS EVENING. CANNOT COMPLETELY RULE OUT ONE LAST THIN LINE OF
SHRA MOVING SOUTHWARD ACROSS THE AREA IN THE LATE MORNING THROUGH
EARLY AFTERNOON HOURS...BUT NOT CONFIDENT ENOUGH TO MENTION IN THE
TAFS AT THIS TIME WITH THE THINKING THAT THE DRYING SOUTHWEST TO
WEST WINDS WILL WIN OUT.  42
&&

PREV DISCUSSION... /ISSUED 344 PM CDT MON JUN 9 2014/

DISCUSSION...
REMNANTS OF LAST NIGHTS CONVECTION HAVE MOVED INTO THE SRN PARTS
OF SE TX. IT HAS SLOWED SEWD PROGRESS AND WEAKENED AS THE COLD
POOL IN ITS WAKE MODIFIED THRU THE AFTN. MOST OF THIS ACTIVITY
SHOULD BE TAPERING OFF IN THE NEXT COUPLE HOURS. WILL ONCE AGAIN
TURN OUR FOCUS UPSTREAM TO SEE IF THE SFC FRONT ITSELF DECIDES TO
LIGHT UP AS IT MAKES ITS WAY SWD OVERNIGHT AND INTO SE TX. MODELS
SEEM TO THINK IT'LL DO SO OVERNIGHT. BUT AS HAS BEEN PREVIOUSLY
DISCUSSED, DON'T HAVE MUCH CONFIDENCE IN SHORT TERM MODE GUIDANCE
ONE WAY OR THE OTHER AS MESOSCALE TOOK OVER TODAY. LOOKING AT GPS
PW PLOT IT LOOKS LIKE WE STILL HAVE 1.6-1.9" PW'S TO WORK WITH
EVEN BEHIND TODAY'S PRECIP IF THE AIRMASS IS ABLE TO RECOVER/RECHARGE.
SUSPECT WE MIGHT SEE SOME SCT ACTIVITY DEVELOP MAYBE LIKE THE
HRRR DEPICTION AND THINK 30-50% POPS SHOULD SUFFICE FOR NOW THRU
MIDDAY TUE AS THE FRONT MAKES TO TO NEAR (BUT NOT OFF) THE COAST.

UPPER TROF PULLS AWAY AND SHOULD SEE A DRYING/WARMING TREND FOR A
COUPLE DAYS WITH PREVAILING NW FLOW ALOFT. GUIDANCE STILL SUGGESTS
POTENTIAL FOR SOME DISTURBANCES RIDING DOWN THE FLOW LATE THURS
INTO THE WEEKEND. CAN'T PIN THESE DOWN THIS FAR OUT SO LOW POPS
WILL REMAIN FOR NOW. RIDGE EXPANDS OVERHEAD EARLY NEXT WEEK.  47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      72  90  69  93  75 /  40  20  10   0  10
HOUSTON (IAH)              75  89  70  93  75 /  50  50  10  10  10
GALVESTON (GLS)            79  87  77  87  79 /  50  50  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...38
AVIATION/MARINE...42
Hazardous weather outlook, Jun 9, 3:49 PM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
349 PM CDT MON JUN 9 2014

TXZ163-164-176>179-195>200-210>214-226-227-235>238-102100-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
349 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS MAY REDEVELOP OVERNIGHT AS A
WEAK COOL FRONT APPROACHES. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED BUT ISOLATED STRONGER CELLS COULD PRODUCE 20 TO 40 MPH
WIND GUSTS AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON
TUESDAY...MAINLY ACROSS THE SOUTHEASTERN PARTS OF THE REGION.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED STRONGER
CELLS COULD PRODUCE 20 TO 40 MPH WIND GUSTS AND BRIEF HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ330-335-350-355-370-375-102100-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
349 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

WINDS AND SEAS HIGHER IN AND NEAR SCATTERED THUNDERSTORMS.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS AND SEAS HIGHER IN AND NEAR SCATTERED THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 9, 10:57 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1057 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FUNNEL CLOUD     2 W NAVASOTA            30.39N  96.12W
06/09/2014                   BRAZOS             TX   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BETWEEN HIGHWAY 6 AND FM 153
            BETWEEN THE CITIES OF COLLEGE STATION AND NAVASOTA

1225 PM     FUNNEL CLOUD     HUNTSVILLE              30.71N  95.55W
06/09/2014                   WALKER             TX   BROADCAST MEDIA

&&

EVENT NUMBER HGX1400123 HGX1400124

MCKINNEY
Special weather statement, Jun 9, 11:34 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1134 PM CDT MON JUN 9 2014

TXZ164-176>178-198-100515-
GRIMES TX-TRINITY TX-MADISON TX-SAN JACINTO TX-WALKER TX-
1134 PM CDT MON JUN 9 2014

...SPECIAL WEATHER STATEMENT...

AT 1133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF BEDIAS...OR 13 MILES SOUTHEAST OF MADISONVILLE...MOVING
EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...RIVERSIDE...CRABBS PRAIRIE AND OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3075 9591 3090 9584 3090 9529 3058 9535
TIME...MOT...LOC 0433Z 274DEG 23KT 3079 9578
Special weather statement, Jun 9, 11:36 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1136 PM CDT MON JUN 9 2014

TXZ197-210>212-100515-
COLORADO TX-AUSTIN TX-WALLER TX-WASHINGTON TX-
1136 PM CDT MON JUN 9 2014

...SPECIAL WEATHER STATEMENT...

AT 1135 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SHELBY...OR 14 MILES SOUTHWEST OF BRENHAM...MOVING EAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE...SHELBY...INDUSTRY...CAT SPRING AND NEW ULM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3010 9660 3009 9610 2973 9619 2992 9661
      2996 9657 3004 9662
TIME...MOT...LOC 0435Z 283DEG 20KT 3000 9655
Special weather statement, Jun 10, 12:19 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1219 AM CDT TUE JUN 10 2014

TXZ210-100600-
COLORADO TX-
1219 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLORADO COUNTY
UNTIL 100 AM CDT...

AT 1218 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SCHULENBURG...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS AND WEIMAR.

LAT...LON 2980 9671 2975 9658 2974 9656 2949 9671
      2958 9679 2958 9684 2962 9684 2963 9688
TIME...MOT...LOC 0518Z 308DEG 13KT 2972 9686
Special weather statement, Jun 10, 12:29 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1229 AM CDT TUE JUN 10 2014

TXZ197-210>212-100615-
COLORADO TX-AUSTIN TX-WALLER TX-WASHINGTON TX-
1229 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AUSTIN...SOUTHEASTERN
WASHINGTON...NORTHWESTERN WALLER AND NORTHERN COLORADO COUNTIES UNTIL
115 AM CDT...

AT 1228 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR INDUSTRY...OR 10 MILES SOUTHWEST OF BRENHAM...MOVING EAST AT 30
MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRENHAM...HEMPSTEAD...PRAIRIE VIEW...BELLVILLE...SHELBY...PINE
ISLAND...INDUSTRY AND MONAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3013 9661 3017 9600 2986 9597 2995 9659
      2996 9657 3003 9662
TIME...MOT...LOC 0528Z 264DEG 27KT 3004 9650
Special weather statement, Jun 10, 1:36 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
136 AM CDT TUE JUN 10 2014

TXZ197-211-212-100715-
AUSTIN TX-WALLER TX-WASHINGTON TX-
136 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AUSTIN...SOUTHERN
WASHINGTON AND NORTHWESTERN WALLER COUNTIES UNTIL 215 AM CDT...

AT 135 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHELBY...OR 11 MILES SOUTHWEST OF BRENHAM...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRENHAM...HEMPSTEAD...BELLVILLE...SHELBY...INDUSTRY AND BURTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3017 9665 3021 9610 2985 9610 2997 9658
      3007 9663 3011 9664 3013 9665
TIME...MOT...LOC 0635Z 271DEG 24KT 3009 9657

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:15 PM CDTSpecial Weather StatementHGXBurleson45 min
Jun 9, 8:40 PM CDTSevere Thunderstorm WarningHGXBurleson65 min
Jun 9, 11:34 PM CDTSpecial Weather StatementHGXWalker41 min
Jun 9, 11:36 PM CDTSpecial Weather StatementHGXAustin39 min
Jun 10, 12:19 AM CDTSpecial Weather StatementHGXColorado41 min
Jun 10, 12:29 AM CDTSpecial Weather StatementHGXAustin46 min
Jun 10, 12:30 AM CDTAreal Flood AdvisoryHGXHouston, Trinity, Walker2 hr
Jun 10, 12:46 AM CDTAreal Flood AdvisoryHGXColorado119 min
Jun 10, 12:47 AM CDTSevere Thunderstorm WarningHGXColorado43 min
Jun 10, 1:22 AM CDTTornado WarningHGXColorado23 min
Jun 10, 1:36 AM CDTSpecial Weather StatementHGXAustin39 min
Jun 10, 2:11 AM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Wharton49 min
Jun 10, 2:34 AM CDTAreal Flood AdvisoryHGXColorado116 min
Jun 10, 2:58 AM CDTSevere Thunderstorm WarningHGXJackson, Wharton32 min
Jun 10, 3:44 AM CDTAreal Flood AdvisoryHGXJackson, Wharton2 hr
Jun 10, 4:02 AM CDTFlash Flood WarningHGXJackson, Wharton3 hr
Jun 10, 6:07 AM CDTSpecial Marine WarningHGX38 min
Jun 10, 6:35 AM CDTSpecial Marine WarningHGX40 min
Jun 10, 10:21 AM CDTSmall Craft AdvisoryHGX3 hr

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.